# SDR IXXA0100025

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 68,713 hours, 17,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Loose
- Location: A/C Unit
- Part time: 68,713 hours, 17,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM KWA TO HIK, AN ODOR WAS SENSED IN THE COCKPIT EMITTING FROM THE COCKPIT AIR CONDITIONING UNIT.  THE FLIGHT CREW SECURED THE AIR CONDITIONER AND THE ODOR SUBSIDED.  THE FLIGHT CONTINUED TO HIK FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIR CONDITIONER WHICH REVEALED A LOOSE COMPRESSOR DRIVE BELT AND A CLOGGED DRAIN LINE.  MAINTENANCE ADJUSTED THE DRIVE BELT, CLEAR THE DRAIN LINE AND PERFORMED AS SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE COMPANY MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
